# SDR UPS00833055

- Difficulty date: June 7, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  FLCP AT FS 260 FRAME HAS CORROSION & BAREMETAL FROM LONGERON 35LT - 33 RT.     REMOVED CORROSION IAW DC8 SRM 51-1-8, WITHIN LIMITS IAW DC8 SRM 53-2-0. ALODINED & PRIMED IAW DC8 SRM 51-1-8.
